# SDR DALA2025040302530

- Difficulty date: April 2, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 75,970 hours, 25,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5802 FOUND EXIT SIGN AT 28D SEAT AND EMERGENCY LIGHTS AT SEAT 35D-38D INOP. CORRECTIVE ACTION: RNR FUSE AT POWERSUPPLY M11384 AND RNR BATTERY PACK AT M11082 IAW B757 AMM 33-51. OPS CKS NORMAL. (6578474)
